RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 4, Pages 35–48 (Mi faa436)  

This article is cited in 2 scientific papers (total in 2 papers)

Lefschetz Fixed Point Theorem for Quantized Symplectic Transformations

B. Yu. Sternin, V. E. Shatalov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/faa436

Full text: PDF file (1270 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:4, 247–257

Bibliographic databases:

UDC: 517.9
Received: 25.12.1994
Revised: 06.04.1998

Citation: B. Yu. Sternin, V. E. Shatalov, “Lefschetz Fixed Point Theorem for Quantized Symplectic Transformations”, Funktsional. Anal. i Prilozhen., 32:4 (1998), 35–48; Funct. Anal. Appl., 32:4 (1998), 247–257

Citation in format AMSBIB
\Bibitem{SteSha98}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Lefschetz Fixed Point Theorem for Quantized Symplectic Transformations
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 4
\pages 35--48
\mathnet{http://mi.mathnet.ru/faa436}
\crossref{https://doi.org/10.4213/faa436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1678855}
\zmath{https://zbmath.org/?q=an:0948.58018}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 4
\pages 247--257
\crossref{https://doi.org/10.1007/BF02463207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081453400004}


Linking options:
  • http://mi.mathnet.ru/eng/faa436
  • https://doi.org/10.4213/faa436
  • http://mi.mathnet.ru/eng/faa/v32/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nazaikinskii, VE, “Semiclassical Lefschetz formulas on smooth and singular manifolds”, Russian Journal of Mathematical Physics, 6:2 (1999), 202  mathscinet  zmath  isi
    2. Nazaikinskii V., Sternin B., “Lefschetz theory on manifolds with singularities”, C(*)-Algebras and Elliptic Theory, Trends in Mathematics, 2006, 157–186  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:213
    Full text:81
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018